MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM
Model Number TRUBALANCE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Confusion/ Disorientation (2553)
Date of Event 02/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip (b)(4) note: per follow up call on 02/20/2018: (as per customer himself) customer was hospitalized on "(b)(6) 2018".He was diagnosed with hyperglycemia and was treated with iv fluids.He was discharged on (b)(6) 2018.Customer is no longer experiencing symptoms and no further medical attention was required.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results accompanied by symptoms.Nurse is calling on behalf of the customer.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 85-188 mg/dl and 117-250 mg/dl non- fasting.The customer did report symptoms of altered mental status, confusion.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is not stored by customer according to specification in the kitchen.The test strip lot manufacturer's expiration date is 11/13/2018 and open vial date is unknown.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).Nurse states that today (b)(6) 2018 she checked the customer's blood sugar and the results were 460 mg/dl non-fasting.Customer was confused and did not recognized his surroundings.Nurse contacted the customer's son who advised nurse to take patients to the hospital.Customer arrived to the hospital 45 minutes later and his blood sugar was 230 mg/dl non- fasting with their meter.Nurse sates that she did not administer any medication prior to going to the hospital.Customer is currently at the hospital with the diagnosis of altered mental status.

Brand Name
TRUBALANCE
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7325168
Report Number1000113657-2018-00287
Device Sequence Number19233830
Product Code NBW
UDI-Device Identifier00021292003135
UDI-Public(01)00021292003135
Combination Product (Y/N)N
Initial Reporter StateME
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUBALANCE
Device Catalogue NumberH4H01-81
Device Lot NumberBT4914
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2018
Initial Report FDA Received Date03/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;